Stability of bounded dynamical networks with symmetry

Files in This Item:
File Description SizeFormat 
symmetry-10-00121.pdf1.86 MBAdobe PDFDownload
Title: Stability of bounded dynamical networks with symmetry
Authors: Dassios, Ioannis K.
Permanent link:
Date: 19-Apr-2018
Online since: 2019-05-21T07:25:15Z
Abstract: Motivated by dynamical models describing phase separation and the motion of interfaces separating phases, we study the stability of dynamical networks in planar domains formed by triple junctions. We take into account symmetry, angle-intersection conditions at the junctions and at the points at which the curves intersect with the boundary. Firstly, we focus on the case of a network where two triple junctions have all their branches unattached to the boundary and then on the case of a network of hexagons, with one of them having all its branches unattached to the boundary. For both type of networks, we introduce the evolution problem, identify the steady states and study their stability in terms of the geometry of the boundary.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: MDPI
Journal: Symmetry
Volume: 10
Issue: 4
Start page: 121
End page: 121
Copyright (published version): 2018 the Author
Keywords: IntersectionNetworkSymmetryNodesGeometryDifferentialBoundary
DOI: 10.3390/sym10040121
Language: en
Status of Item: Peer reviewed
Appears in Collections:Electrical and Electronic Engineering Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Jun 20, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.